Alert archive / Wisconsin / Winter Weather Advisories in 2021

Winter Weather Advisory 3, NWS Green Bay, WI

January 29, 20214 counties in Wisconsin

NWS Green Bay, WI issued this winter weather advisory at Jan 29, 2021, 2:42 PM CST for 4 counties in Wisconsin. It took effect at Jan 30, 2021, 6:00 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2021, 2:42 PM CST (20:42 UTC)
In effect from
Jan 30, 2021, 6:00 PM CST
Expired
Jan 31, 2021, 12:13 PM CST
In force
18 hr
Issued by
NWS Green Bay, WI

Counties Calumet County, WI, Manitowoc County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 53 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.7 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2021-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2021-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1224 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

660 
WWUS43 KGRB 292042
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
242 PM CST Fri Jan 29 2021

......SNOW WILL IMPACT CENTRAL AND EAST CENTRAL WISCONSIN SATURDAY 
NIGHT INTO SUNDAY... ...

.An upper level disturbance will bring snow to central and east 
central Wisconsin Saturday night into Sunday. Accumulations of 2 to 
4 inches are anticipated, with locally higher amounts in Manitowoc 
County due to lake enhancement. Wind gusts to 20 to 30 mph may 
result in areas of blowing and drifting snow in open areas.

WIZ045-048>050-300445-
/O.NEW.KGRB.WW.Y.0003.210131T0000Z-210131T2100Z/
Waushara-Winnebago-Calumet-Manitowoc-
Including the cities of Brillion, Menasha, Neenah, Two Rivers,
Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and
Oshkosh
242 PM CST Fri Jan 29 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM SATURDAY TO 3 PM CST 
SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 inches, 
  with up to 5 inches possible in Manitowoc County. Wind gusts to 20 
  to 30 mph may produce areas of blowing and drifting snow.

* WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties.

* WHEN...From 6 PM Saturday to 3 PM CST Sunday.

* IMPACTS...Plan on slippery road conditions.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for Wisconsin can be obtained by calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kieckbusch
9 follow-up statements
113 
WWUS43 KGRB 292048
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
248 PM CST Fri Jan 29 2021

...SNOW WILL IMPACT CENTRAL AND EAST CENTRAL WISCONSIN SATURDAY 
NIGHT INTO SUNDAY...

.An upper level disturbance will bring snow to central and east 
central Wisconsin Saturday night into Sunday. Accumulations of 2 to 
4 inches are anticipated, with locally higher amounts in Manitowoc 
County due to lake enhancement. Wind gusts to 20 to 30 mph may 
result in areas of blowing and drifting snow in open areas.

WIZ045-048>050-300500-
/O.CON.KGRB.WW.Y.0003.210131T0000Z-210131T2100Z/
Waushara-Winnebago-Calumet-Manitowoc-
Including the cities of Brillion, Menasha, Neenah, Two Rivers,
Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and
Oshkosh
248 PM CST Fri Jan 29 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO 3 
PM CST SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 inches, 
  with up to 5 inches possible in Manitowoc County. Wind gusts to 20 
  to 30 mph may produce areas of blowing and drifting snow.

* WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties.

* WHEN...From 6 PM Saturday to 3 PM CST Sunday.

* IMPACTS...Plan on slippery road conditions.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for Wisconsin can be obtained by calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kieckbusch
212 
WWUS43 KGRB 300438
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
1038 PM CST Fri Jan 29 2021

...SNOW WILL IMPACT CENTRAL AND EAST CENTRAL WISCONSIN SATURDAY 
NIGHT INTO SUNDAY...

.An upper level disturbance will bring snow to central and east 
central Wisconsin Saturday night into Sunday. Accumulations of 2 to 
4 inches are anticipated, with locally higher amounts in Manitowoc 
County due to lake enhancement. Wind gusts to 20 to 30 mph may 
result in areas of blowing and drifting snow in open areas.

WIZ045-048>050-301245-
/O.CON.KGRB.WW.Y.0003.210131T0000Z-210131T2100Z/
Waushara-Winnebago-Calumet-Manitowoc-
Including the cities of Brillion, Menasha, Neenah, Two Rivers,
Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and
Oshkosh
1038 PM CST Fri Jan 29 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO 3 
PM CST SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 inches, 
  with up to 5 inches possible in Manitowoc County. Wind gusts to 20 
  to 30 mph may produce areas of blowing and drifting snow.

* WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties.

* WHEN...From 6 PM Saturday to 3 PM CST Sunday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing snow 
  could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kurimski
880 
WWUS43 KGRB 300856
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
256 AM CST Sat Jan 30 2021

...SNOW WILL IMPACT CENTRAL AND EAST-CENTRAL WISCONSIN SATURDAY 
NIGHT INTO SUNDAY...

.Low pressure passing south of the state will bring an accumulating 
snow to much of the region tonight into Sunday. The highest snowfall 
totals are expected across portions of central and east-central 
Wisconsin where 2 to 4 inches are expected in the advisory area. 
Locally higher amounts are possible across Manitowoc County.

WIZ045-048>050-301800-
/O.CON.KGRB.WW.Y.0003.210131T0000Z-210131T2100Z/
Waushara-Winnebago-Calumet-Manitowoc-
Including the cities of Brillion, Menasha, Neenah, Two Rivers,
Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and
Oshkosh
256 AM CST Sat Jan 30 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING 
TO 3 PM CST SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. 
  Locally higher amounts are possible across Manitowoc County. 
  Northeast winds of 20 to 30 mph may produce areas of blowing and 
  drifting snow.

* WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties.

* WHEN...From 6 PM this evening to 3 PM CST Sunday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing snow 
  could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Eckberg
995 
WWUS43 KGRB 301744
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
1144 AM CST Sat Jan 30 2021

...SNOW WILL IMPACT CENTRAL AND EAST-CENTRAL WISCONSIN TONIGHT INTO 
SUNDAY...

.Low pressure passing south of the state will bring accumulating 
snow to much of the region tonight into Sunday. The highest snowfall 
totals are expected across portions of central and east-central 
Wisconsin where 2 to 4 inches are expected in the advisory area. 
Locally higher amounts are possible across Manitowoc County.

WIZ045-048>050-310145-
/O.CON.KGRB.WW.Y.0003.210131T0000Z-210131T2100Z/
Waushara-Winnebago-Calumet-Manitowoc-
Including the cities of Brillion, Menasha, Neenah, Two Rivers,
Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and
Oshkosh
1144 AM CST Sat Jan 30 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING 
TO 3 PM CST SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. 
  Locally higher amounts are possible across Manitowoc County. 
  Northeast winds of 20 to 30 mph may produce areas of blowing and 
  drifting snow.

* WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties.

* WHEN...From 6 PM this evening to 3 PM CST Sunday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing snow 
  could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

KLJ
871 
WWUS43 KGRB 302048
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
248 PM CST Sat Jan 30 2021

...SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS IN CENTRAL AND 
EAST-CENTRAL WISCONSIN TONIGHT INTO SUNDAY...

.A low pressure system moving south of Wisconsin will bring snow to 
central and east- central Wisconsin this evening and into Sunday, 
with the bulk of the snow falling overnight. Snowfall totals of 2 to 
4 inches are expected, with locally higher amounts of 5 to 6 inches 
possible across Manitowoc County.

WIZ045-048>050-310500-
/O.CON.KGRB.WW.Y.0003.210131T0000Z-210131T2100Z/
Waushara-Winnebago-Calumet-Manitowoc-
Including the cities of Brillion, Menasha, Neenah, Two Rivers,
Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and
Oshkosh
248 PM CST Sat Jan 30 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING 
TO 3 PM CST SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. 
  Locally higher amounts of 5 to 6 inches are possible across 
  Manitowoc County. Northeast winds of 20 to 30 mph may produce 
  areas of blowing and drifting snow.

* WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties.

* WHEN...From 6 PM this evening to 3 PM CST Sunday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing snow 
  could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

KLJ
530 
WWUS43 KGRB 310443
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
1043 PM CST Sat Jan 30 2021

...SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS IN CENTRAL AND 
EAST-CENTRAL WISCONSIN TONIGHT INTO SUNDAY...

.A low pressure system moving south of Wisconsin will bring snow to 
central and east-central Wisconsin this evening and into Sunday, 
with the bulk of the snow falling overnight. Snowfall totals of 2 to 
4 inches are expected, with locally higher amounts of 5 to 6 inches 
possible across Manitowoc County.

WIZ045-048>050-311245-
/O.CON.KGRB.WW.Y.0003.000000T0000Z-210131T2100Z/
Waushara-Winnebago-Calumet-Manitowoc-
Including the cities of Brillion, Menasha, Neenah, Two Rivers,
Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and
Oshkosh
1043 PM CST Sat Jan 30 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. 
  Locally higher amounts of 5 to 6 inches are possible across 
  Manitowoc County. Northeast winds of 20 to 30 mph may produce 
  areas of blowing and drifting snow.

* WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties.

* WHEN...Until 3 PM CST Sunday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing snow 
  could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kurimski
804 
WWUS43 KGRB 310902
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
302 AM CST Sun Jan 31 2021

......SNOW COVERED AND SLIPPERY ROADS THIS MORNING......

.Light snow continued across north-central and northeast Wisconsin 
early this morning, resulting in snow covered and slippery roads. 
The light snow should begin to diminish and then end from north to 
south later this morning into this afternoon.

WIZ045-048>050-311715-
/O.CON.KGRB.WW.Y.0003.000000T0000Z-210131T2100Z/
Waushara-Winnebago-Calumet-Manitowoc-
Including the cities of Brillion, Menasha, Neenah, Two Rivers,
Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and
Oshkosh
302 AM CST Sun Jan 31 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS 
AFTERNOON...

* WHAT...Snow. Additional snow accumulations around an inch, except 
  for 1 to 2 inches across Manitowoc County.The snow will gradually 
  diminish and then end this afternoon.

* WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Plan on slippery road conditions.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Eckberg
456 
WWUS43 KGRB 311650
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
1050 AM CST Sun Jan 31 2021

...SNOW COVERED AND SLIPPERY ROADS THROUGH MIDDAY...

.Light snow continued across central and east-central Wisconsin this 
morning, resulting in snow covered and slippery roads. The light 
snow should diminish and from north to south late this morning and 
into the afternoon.

WIZ045-048>050-312100-
/O.CON.KGRB.WW.Y.0003.000000T0000Z-210131T2100Z/
Waushara-Winnebago-Calumet-Manitowoc-
Including the cities of Brillion, Menasha, Neenah, Two Rivers,
Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and
Oshkosh
1050 AM CST Sun Jan 31 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS 
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of up to one inch.

* WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Plan on slippery road conditions.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

KLJ
469 
WWUS43 KGRB 311813
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
1213 PM CST Sun Jan 31 2021

WIZ045-048>050-311915-
/O.CAN.KGRB.WW.Y.0003.000000T0000Z-210131T2100Z/
Waushara-Winnebago-Calumet-Manitowoc-
Including the cities of Brillion, Menasha, Neenah, Two Rivers,
Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and
Oshkosh
1213 PM CST Sun Jan 31 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Light snow will continue to diminish this afternoon with very minor 
additional snow accumulation. Roads will still be slippery and snowy 
in spots, so drive with caution. Road conditions should gradually 
improve through the afternoon.

$$

For more information, visit us at http://www.weather.gov/GreenBay

KLJ

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this winter weather advisory went out at Jan 29, 2:26 PM CST, 16 minutes earlier.

Area forecast discussion, Jan 29, 2:26 PM CST, 16 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
226 PM CST Fri Jan 29 2021

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Saturday
Issued at 226 PM CST Fri Jan 29 2021

Main focus in the short term is cloud trends late this afternoon
and evening, temperatures, and precip potential starting midday
Saturday.

Surface analysis at 19Z showed high pressure had moved east of WI
and the leading edge of low cloud was starting to nudge farther
north into the forecast area. Skies were overcast across most of
Wood and Portage counties and starting to fill in across
Marathon and Waushara counties. Elsewhere, high clouds were
gradually increasing in coverage.

Tonight...Low clouds will expand north and a little east while high
clouds will increase area wide. Expect mainly cloudy skies by late
evening and into Saturday. As a result temperatures should remain
above normal overnight, with lows ranging from the low to middle
teens in the Northwoods, to the upper teens and low 20s across
central and east- central WI.

Saturday...A surface low will move from the OK panhandle to
western MO. While the bulk of this system's snow is expected
Saturday evening into Sunday, there could be some scattered
flurries, snow showers, or freezing drizzle ahead of the main
event. A jet streak slides across the area late Saturday morning
and afternoon which coincides with some fgen forcing and WAA in
the lower levels. For most of Saturday, time sections show this
forcing well into a saturated DGZ around 600mb, but there is
still dry air to overcome below 700mb. Therefore, much of the
precip will likely dry up before reaching the ground, but some
flurries and brief snow showers are possible and could result in a
tenth or two of snow accumulation throughout the day. Additionally,
a little freezing drizzle is possible in central WI late Saturday
afternoon as there is a brief loss of moisture in the DGZ. High
temps will be a little above normal in the upper 20s across the
north and in the lower 30s across central and east- central WI.

.LONG TERM...Saturday Night Through Friday
Issued at 226 PM CST Fri Jan 29 2021

No major changes were made to the going forecast, with the most
significant snowfall accumulations expected across our southern
counties. There continue to be differences in the models, with the
GFS most aggressive with the northward extent of snow
accumulations, and the ECMWF farther south. Even so, probabilistic
forecast information suggests high enough confidence for advisory
criteria snow over our southernmost tier of counties, from Wautoma
to Manitowoc. The highest accumulations are still anticipated in
Manitowoc County, where Lake-H8 delta-t's of 8-11 C will combine
with short-wave energy wrapping around the upper low to produce
lake enhancement for much of the event. Could see 3-5 inches
there.

Quiet conditions will prevail for the beginning of the next work
week, as high pressure dominates. This will also be a mild period,
with above normal temperatures.

Low pressure will develop near the OK Panhandle midweek, then
deepen as it tracks northeast into the western Great Lakes Region.
There are timing and strength issues with the surface low, but the
current track takes it right through GRB CWA, leading to a good
chance of mixed precipitation. After this system departs, there is
potential for a surge of arctic air into the region for the
weekend.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1138 AM CST Fri Jan 29 2021

VFR flying conditions will persist through the afternoon across
most of the area. An MVFR cloud deck with bases around 3kft is
situated a little west of the KAUW and KCWA TAF sites, but
current trends indicated this will remain just to the west.
Meanwhile, high clouds are starting to filter in and will
gradually increase through the afternoon.

This evening and overnight, MVFR cigs are expected to develop in
central and north- central WI, possibly lowering to IFR conditions
for a time, mainly at KRHI and northward. Some LLWS is also
possible late tonight before the sfc winds increase Saturday
morning.

For Saturday, will continue to see a mix of VFR and MVFR
conditions for most of the day. A few flurries are possible at
times but confidence was too low to include to TAF forecast. Snow
is more likely to develop Saturday night into Sunday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 6 PM Saturday to 3 PM CST Sunday
for WIZ045-048>050.
&&

SHORT TERM.....KLJ
LONG TERM......Kieckbusch
AVIATION.......KLJ
Hazardous weather outlook, Jan 29, 2:34 PM CST, 8 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
234 PM CST Fri Jan 29 2021

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-302045-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
234 PM CST Fri Jan 29 2021

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Low pressure will bring snow to the region Saturday night into
Sunday, especially south of a Wausau to Sturgeon Bay line. The
most significant accumulations are expected from Wautoma to
Oshkosh to Manitowoc, where 2 to 4 inches are possible. Locally
higher amounts may occur in Manitowoc County due to lake enhancement.
A Winter Weather Advisory has been issued for Waushara, Winnebago,
Calumet and Manitowoc counties. Snowfall amounts will be lighter
farther north. Anyone with travel plans, especially across the
southern half of Wisconsin, should continue to monitor the forecast
for the weekend.

A strong low pressure system could bring significant mixed
precipitation to the western Great Lakes region late in the next
work week. This could be followed by a surge of arctic air next
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-302045-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
234 PM CST Fri Jan 29 2021

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

The probability for widespread hazardous weather is low.

KLJ/Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 3:26 AM CSTSmall Craft AdvisoryGRB3 days

Nearby

Winter Weather Advisories in Wisconsin, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.